# SDR WRXR20241115004

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: CC6701400020801
- Part serial: NA
- Condition: Gouged
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING FOUND ON RH I/B FLAP PANEL 684ET.  PERFORMED BLENDING ON RH I/B FLAP PANEL 684ET IAW EA# A1-670-57-00066 REV-- REV
DATE 2024-11-08. PERFORMED NDI, NO CRACKS NOTED. APPLIED ALODINE-BONDERITE, M-CR 1132, PB31454331, EXP:04/03/25. REMOVED AND REPLACED FASTENERS MS20470AD3-3 IAW CRJ 700 AMM 20-21-00-910-801-A01. APPLIED PRIMER BATCH:- 847023051, BAC-425 GREEN BMS10-11 TY CLASS
A, 10P4-2NF/EC-117S, EXP: 3/26 IAW CRJ 700 SRM 51-25-06-001-001-A01. APPLIED TOPCOAT-BATCH; 8473200072/8473304084/8473347072 ECL-G--101/PC-233/TR-109, 12/25 IAW CRJ 700 SRM 51-25-01-001-001-A01-PSA.
